# SDR VNAA2020021751102

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 12,847 hours, 11,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN CRACKED. R/R SERVICE DOOR EXIT SIGN LENS
